# SDR 03FDEA00885

- Difficulty date: June 16, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 38,356 hours, 23,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT, STRINGER 6L, BS 720C.  REPAIR DENTED SKIN PER SRM 53-30-3 FIG 3.
